EzriCare eye drops were recalled in February over possible bacterial contamination.The drops have been linked to eyeball removal, vision loss, and one death. The CDC recommends avoiding EzriCare and Delsam Pharma Artificial Tears. LoadingSomething is loading.Thanks for signing up!Access your favorite topics in a personalized feed while you’re on the go. download the appA preservative-free eye drop was linked to serious infections that led to surgical eyeball removal, blindness and one death, according to the Centers for Disease Control.EzriCare Artificial Tears, an over-the-counter eye drop made by Global Pharma Healthcare, was recalled in early February, NBC News reported. The preservative-free drops were suspected to be contaminated with pseudomonas aeruginosa, a highly resistant bacteria. Since the recall, the CDC has reported 68 patients across 16 states who have suffered health problems from the bacteria, including lost vision or had their eyeballs surgically removed. One person died as a result of the bacteria. A February press release from Global Pharma Healthcare announcing the recall cites “adverse events including eye infections, permanent loss of vision, and a death with a bloodstream infection” as reasons to recall both EzriCare and Delsam Pharma eye drops. According to the CDC, most patients reported using eye drops — and many reported using EzriCare specifically. EzriCare and Delsam Pharma drops were distributed across the US over the internet, according to Global Pharma Healthcare. Laboratory testing identified the bacteria in opened EzriCare bottles from multiple sources, according to the CDC. Experts have advised that eye drop users check their preferred brand of drops. The CDC cited the two brands as EzriCare and Delsam Pharma’s Artificial Tears products.”I would encourage all people out there who take eye drops to continue using them, of course making sure that they’re not using any of these that are recalled,” Dr. Christopher Starr, a spokesman for the American Academy of Ophthalmology, told the New York Times. The CDC recommends that anyone who has recently used EzriCare or Delsam Pharma’s Artificial Tears and is showing signs of an infection seek medical help immediately.